All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Jin Lee
 
''Long horizon regressions with moderate deviations from a unit root''
( 2005, Vol. 3 No.52 )
 
 
We consider long horizon regressions where the predictor with unknown degree of persistence follows a process of moderate deviations from a unit root. Some asymptotic properties of OLS estimator and of the t statistic are presented.
 
 
Keywords:
JEL: C2 - Single Equation Models; Single Variables: General
 
Manuscript Received : Aug 29 2005 Manuscript Accepted : Dec 06 2005

  This abstract has been downloaded 1174 times                The Full PDF of this paper has been downloaded 104266 times